# SDR SIMA2012054002

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 23,507 hours, 21,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE LOWER ARM OF EMERGENCY FLASHLIGHT HOLDER BEHIND CAPTAIN'S SEAT IS CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BRACKET FOR FLASHLIGHT IAW AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
